# SDR 2000ZZZX798

- Difficulty date: August 9, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N625MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7108
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Condition: Inoperative
- Location: Torque Indicator
- Part time: 264 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER INOPER ATIVE.  CAUSES NR 2 TORQUE NEEDLE TO READ 20 PERCENT HIGH.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
